# SDR SWIA200412765

- Difficulty date: January 9, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 1,434 hours, 1,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0996
- Condition: Discharged
- Location: Emergency Light
- Part time: 1,393 hours, 1,063 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CABIN CEILING EMERGENCY LIGHT IS INOP.  REPLACED NR 1 ELBP IAW 33-51-04, OPS CHECK GOOD.
